# SDR UIEA2016031700173

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 70,777 hours, 12,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AFT CARGO DOOR CUT OUT, FWD UPPER CORNER CRACKED.  REPAIRED IAW SRM 53-60-01 REPAIR 3, TYPE II REV 76 & EI NR T2016A53M-480 REV 1.  JOB COMPLETED & CONDITION CHECKED NORMAL.
